# SDR AALA990449

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 538
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRONT SPAR LOWER CHORD HAS CORROSION 12 INCHES INBOARD OF NR 3 SLAT OUTBOARD TRACK.  INSTALLED REPAIR STRAP PER AARD 57-30-00-2.  (M)
